# SDR ASOA2013060603767

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,505 hours, 17,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN MARK BETWEEN FS 409.00 AND 409+16, AT STRINGER 26L.  REMOVED BURNED FASTENER FOUND COUNTERSINK DAMAGED STEPPED UP HOLE TO A NR 6 FASTENER HOLE AND ALL DAMAGE IS GONE AFTER CONTER SINK IAW REO 601R-53-00-115, REV C.  INSTALLED NEW FASTENER BETWEEN FS 409 AND FS 409+16, AT STGR 26L IAW REO 601R-53-00-115, REV C.  CLASSIFIED AS A  MAJOR REPAIR.
